Autors: Tasheva, R. P., Stefanov, I. Z.
Title: Geodesic model complience with the frequencies of the observed X-ray quasi-period oscillations of XTE J1807-294
Keywords: neutron star; Low-mass X-ray binaries; quasi-periodic oscillations

Abstract: The investigation of the data for high-frequency quasi-periodic oscillations observed in the X-ray spectra of the accreting millisecond pulsar XTEJ 1807-294 allows some conclusions to be made about its main parameters – mass and angular momentum. Seven different geodesic models – namely RP, RP1, RP2, TP, TP1, WD and TD are applied in attempt to assess their ability to describe the properties of the central neutron star. For this purpose we have used the chi-square goodness-of-fit test. For three of the models – TP, TP1 and TD the obtained minimal value of chi-square is too high, in other words there is bad agreement between the observed an d the calculated values of the frequencies, which means that these models cannot be accepted. The relativistic precession models RP, RP1 and RP2 generally overestimate the mass. They also predict angular momenta which are too high for the Kerr metric to be applied.

References

    Issue

    Bulgarian Astronomical Journal, vol. 34, pp. 103, 2021, Bulgaria, Институт по астрономия, БАН, ISBN ISSN:1313-2709 (Print)

    Copyright Институт по астрономия, БАН

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus